Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    lipitor
    avatar
    White_lion posted:
    I see i'm not the only one with problems and or questions about lipitor. I have been experiencing most if not all of the same symtoms as most of you and just had a visit w/ my cardioligist. Who, did not give me much comfort. I told him about my chest pains now for about 3 wks and he as well as a pain management doc said they were from bone spurrs in by upper back about a year ago. I had a hard time w/ it then and still do nnow. With a 30% blockage and the last cath of three years ago, I was told he will not do another, even when I questioned how the blockages work and how thery graduate. He said the grow in spurts. He did consent to a stress test finally.
    Reply


    Featuring Experts

    There are no Expert stories for this community right now

    Helpful Tips

    Statin use is generally safe, and NOT associated with cancer and myopathy
    This network meta-analysis study provides evidence on the comparative tolerability and harms of individual statins. Overall, statins as a ... More
    Was this Helpful?
    1 of 2 found this helpful

    Helpful Resources

    Be the first to post a Resource!

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.